# SDR ASAA2025061358735

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 8,584 hours, 2,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17F EXIT SIGN COVER BROKEN. GROUNDED - YES. INSTALLED NEW COVER FOR EXIT SIGN FOR ROW 17F REF AMM 33-51-01.
